# SDR UALA2011050202154

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,927 hours, 11,019 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 15
- Condition: Failed
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECURRENT SAT VOICE LOST EICAS MSG OVER THE WATER.  REPLACED SDU. OPS CHECKED PER MM.
